MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT
Catalog Number BNST413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Physical Entrapment (2327)
Date of Event 03/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports, that the dental implants located in dental positions number #14, #16 and #23 failed, due to peri-implantitis.The doctor reports, that the procedure was not concluded by placing another implants.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp- (b)(4).D10.Concomitant medical products bnst413, 3i t3 with dcd, non-platform switched tapered implant 4 x 13mm, lot 2017051170 and bnst415, 3i t3, with dcd, non-platform switched tapered implant 4 x 15mm, lot 2017061548.A summary investigation has been completed for peri-implantitis events.Recognizing that a definitive root cause cannot be identified, due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.), patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals, indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received, which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text: summary investigation.

Brand Name
3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17763370
Report Number0001038806-2023-01736
Device Sequence Number15116867
Product Code DZE
UDI-Device Identifier00844868029168
UDI-Public(01)00844868029168(17)220531(10)2017051170
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/30/2022
Device Catalogue NumberBNST413
Device Lot Number2017051170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE
Patient Age56 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic